| Model Number |
25-975-05-91 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/12/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Screws were removed in order to reposition the plates.14 screws were implanted and all needed to be removed.On removal two broke at the head.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics and data analysis as no device was sent back for evaluation.The complaint percentage falls within the design risk limits adhered to at klm.The device lot number was not provided by the customer therefore the device history records could not be reviewed.Due to no device being returned the root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.